Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Anyone feel odd pain in legs?

2

Comments

  • I'm 3 months past my fusion Alif. I had what I called Icey fire when I would sit in a recliner that would shoot down my leg. My doctor said that would go away. I did something at work, I walked down a bunch of stairs and now I am getting tingling in the back of my legs and bottom of my feet. I had my Doc check me out and said everything is fine. Funny too its mainly in my left foot when before everything was in my right foot. Has anybody had this problem? I have seen like Ken where the nerves could be coming alive. I am hoping that, I have neurotin I haven't been taking it, I guess I will because the tingling about annoying as can be at times. I'm hoping a lot of it clears up in time. Before I walked down the stairs I wasn't having any tingling at all, I pray I didn't booger anything up. :s
  • Eric.S

    I would take the Nuerontin as prescribed by your Doc. My nerve on the left side was badly mangled and it will take months to heal, I hope only months. I sense small improvements, very small each day. But, still in positive direction. I am on 3 Nuerontin a day and will be at 4 next week. 1 in am, 1 at midday, and 2 at bedtime. I am hoping this will help the left leg pain, numbness as I heal. If the nerve hadn't been so badly smashed, and I wouldn't have waited so long for surgery, I would be doing cartwheels at four weeks post op. Although, I will NEVER forget the level of post-op pain the first 3 weeks. Now I have to just pray this nerve will heal over time and hope each week is a little better. I am doing a lot more walking with no cane at all. Where a week and a half ago I still needed a walker.

    Try the Nuerontin as your doc says, they take time to build up in system like Mobic.


    Best of Luck to all,


    Ken
  • advertisement
  • When taking neurotin, be sure to not stop taking it suddenly. When I was in the hospital it was not given to me (oversight). I was in the hospital for a week, by midweek I realized I wasn't getting it. I asked for it and was told no.

    I would pace in my room sobbing and saying it felt like hot acid was poured on my back!

    I started taking it again when I got home. At my first post op, I mentioned it to my doc, who was furious! He said, "You can't just stop taking that!"

    I have taken it for so long, I really didn't realize how much it helps until then! It makes such a difference!

    Just becareful stopping and starting on your own.
    Hope you start to feel better! Hang in there! Shari
  • Shari is correct on not stopping abruptly. They should give you info sheets with all the meds you have to cover those things. Just follow Dr's orders. The Neurontin has been helping me, but like I said, it is a building up process in the body like Mobic. It can cause drowsiness and I am increasing quantity slowly to make sure I handle each increase with no adverse side effects.



    Ken
  • rugmankc said:
    Shari is correct on not stopping abruptly. They should give you info sheets with all the meds you have to cover those things. Just follow Dr's orders. The Neurontin has been helping me, but like I said, it is a building up process in the body like Mobic. It can cause drowsiness and I am increasing quantity slowly to make sure I handle each increase with no adverse side effects.



    Ken

    I appreciate it, I'm going to try taking it tommorrow night, I had a bad episode with Lyrica a while back, (felt like I rode a Roller coaster for a week) and I want to make sure I start on a friday, so if I get dizziness it will be on the weekend. Thanks ;)
  • advertisement
  • Good Luck on the Neurontin, I had no side effects. But, again it is not one pill and immediate relief. I am building toward 4 a day as mentioned above. Although, your Dr may have different instructions for you.




    Ken
advertisement
Sign In or Register to comment.